EconPapers    
Economics at your fingertips  
 

Simplification of the Laplace–Beltrami operator

Hiroki Hashiguchi, Shigekazu Nakagawa and Naoto Niki

Mathematics and Computers in Simulation (MATCOM), 2000, vol. 51, issue 5, 489-496

Abstract: The zonal polynomials are symmetric polynomial functions each of which is an eigenfunction of a kind of Laplace–Beltrami operator. We give a simplification of the Laplace–Beltrami operator. We realize a symbolic algorithm for obtaining the coefficients of zonal polynomials.

Keywords: Zonal polynomials; Elementary symmetric polynomials; Normal population (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475499001391
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:51:y:2000:i:5:p:489-496

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:51:y:2000:i:5:p:489-496